# SDR QMLA2014041614038

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N546AM
- Make and model: Urocop AS365N3
- Aircraft serial: 4321
- Aircraft time: 3,171 hours, 9,754 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,171 hours, 6,761 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Planetary Gear
- Part number: 350A32108203
- Part serial: L31442
- Condition: Unserviceable
- Location: Main Rotor
- Component: Epicyclic, Urocop
- Component part number: 350A32011000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A6031RT, MAST INSPECTION, UPON SEPARATION OF THE MAST & MGB, SEVERAL METALLIC FERROUS FLAKES WAS LOCATED ON & AROUND THE EPICYCLICAL REDUCTION GEAR.  AFTER FURTHER INVESTIGATION, 1 OF 5  SATELLITE PLANETARY GEARS PN 350A32-1082-03, SN L31442 OF THE EPICYCLICAL REDUCTION GEAR ASSEMBLY, PN 350A32-0110-00 , SN M6663 WITH 1215+24 HOURS OF TOTAL TIME SINCE INSTALLATION, SHOWS SIGNS OF BEARING WEAR UNUSUAL & OR ABNORMAL AS COMPARED TO THE OTHER 4 SATELLITE PLANETARY GEARS & PREVIOUS EPICYCLICAL ASSEMBLIES INSPECTED IN THE PAST.  DUE TO THE WEAR ON THE SATELLITE PLANETARY GEAR, THE EPICYCLICAL REDUCTION GEAR WAS & HAS BEEN REMOVED FROM SERVICE & BEING ROUTED FOR INSPECTION & REPAIR.  THIS ACFT REMAINS OUT OF SERVICE.
